Medical Questions > Pregnancy Forum > Early Pregnancy Signs and Symptoms Forum

plan b/late period, sore nipples, stomache pains, bloated

Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
before I went to planned parenthoood. I started having headahes and a little it of nausea. I went in and told them I had stopped taking my normal birth control pills now for two months. they had givin me plan b one step.I didnt take till a day or two after I got it.Bcause I had assured my self I was not pregnant. anyways when I took it I had brown spotting a week later. me and my husband are trying for a kid I just am planning the month we want our baby we desided july. so before the spotting happened I asssure you we had unprotected sex. trying to concive into november not october. anyways my period has skiped im due for my normal cycle on the 21 of october it is now nov. 7th 14 days away from my next cycle. I had a pregnancy test a week into being late and 2 weeks into being late both negitive. we have also had unprotected sex a couple times between my missed period. and also to add in ive been having sore nipples, stomache pains, bloated, and very tired ,and backpain. does body have a story and results what happened to them. or does anyone know what my chances are of being prego or if i am.
Did you find this post helpful?
|

User Profile
replied November 9th, 2011
Hi,
Welcome to ehealthforum,
Withdrawal bleeding usually occurs within 5-7 days of taking the emergency contraceptive indicating that the pill has worked (which may not occur if the pill has been taken very close to your last period). The bleeding that you experience could be this withdrawal bleeding. Since the emergency contraceptives contain high doses of hormones, these can disrupt the normal hormonal and period pattern. The current symptoms (missed periods, sore nipples, abdominal cramps, bloating, increased tiredness, backpain) that you describe could be suggestive of possibility of pregnancy. If pregnancy is suspected, look for development of any other new symptoms. Consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.